• 1
  • 2
  • 5
  • 6
  • 7
  • 8
  • 9
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6807
School of Physics
  Title:   T-Duality and Noncommutative DBI Action
  Author(s):  D. Kamani
  Status:   Published
  Journal: Mod. Phys. Lett. A
  No.:  36
  Vol.:  17
  Year:  2002
  Pages:   237-243
  Supported by:  IPM
  Abstract:
In this article we study the noncommutative description of the DBI Lagrangian and its T-dual counterpart. We restrict the freedoms of the noncommutativity parameters of these Lagrangians. Therefore the noncommutativity parameter, the effective metric, the effective coupling constant of the string and the extra modulus ~Φ of the effective T-dual theory, can be expressed in terms of the closed string variables g, B, gs and the noncommutativity parameter of the effective theory of open string.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right